ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Diffusion coefficients of ethanolamines

Ibrahim, SHI and Kuloor, NR (1962) Diffusion coefficients of ethanolamines. In: Chemical Engineering Science, 17 (12). pp. 1087-1088.

[img] PDF
3.pdf - Published Version
Restricted to Registered users only

Download (162kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/0009-2509(62)80087-6
Item Type: Journal Article
Publication: Chemical Engineering Science
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Chemical Engineering
Date Deposited: 23 Jun 2010 10:05
Last Modified: 19 Sep 2010 06:08
URI: http://eprints.iisc.ac.in/id/eprint/28233

Actions (login required)

View Item View Item